I know you will be fine
'Take the meds IF you need too and I in my honest opinion think the worst that may happen is some tummy upset like vomittin......
You can take dimenihydrate for that as you prolly already know ...........
YOU have gone thru so much with the CD I know you can and will get thru this with all you have learned
Very wise to do the before hand learning IMHO as well
POST anytime you feel the need for some understanding whether its about
planes or other issues with a/p especially as we have many crohnies come here with anxiety due to Chronic illness
Be strong and
SMILE...you will be fine ......and yes take pillow and fav blankie ....
Contribute today to support Healing Well Forums...Donate @
DX @ Crohns, Pyoderma Gangrenosum ,Anxiety /Panic
New DX of C.O.P.D.
ON too Many meds to post.........
We Have Anxiety.....Anxiety Does NOT have Us
Happy Holiday From My Home To Yours
Please Stay Safe and Have a Designated Driver .........
LYN N CAIT
Post Edited (Howlyncat) : 12/26/2007 5:32:53 AM (GMT-7)